On the Mohand Transform and Ordinary Differential Equations with Variable Coefficients
Keywords:Mohand Transform, Differential Equation
The Mohand transform is a new integral transform introduced by Mohand M. Abdelrahim Mahgoub to facilitate the solution of differential and integral equations. In this article, a new integral transform, namely Mohand transform was applied to solve ordinary differential equations with variable coefficients by using the modified version of Laplace and Sumudu transforms.
Aggarwal, S., & Chauhan, R. (2019). A comparative study of Mohand and Aboodh transforms. International Journal of Research in Advent Technology, 7(1), 520-529. DOI: https://doi.org/10.32622/ijrat.712019107
Aggarwal, S., Chauhan, R., & Sharma, N. (2018). Mohand transform of Bessel’s functions. International Journal of Research in Advent Technology, 6(11), 3034-3038.
Khan, I. I., Khan, A. S. , and Khan, S. N. , (2018). On Mahgoub Transform and Ordinary Differential Equation with Variable Coefficient, International Journal of Scientific Research and Reviews , 7(4),51-54.ISSN 2279-0543
Mohand, M., & Mahgoub, A. (2017). The new integral transform “Mohand Transform”. Advances in Theoretical and Applied Mathematics, 12(2), 113-120.
Nagle, R. K., Saff, E. B., & Snider, A. D. (2014). Fundamentals of differential equations. Pearson.
Raisinghania, M. (2009). Advanced differential equations. S. Chand Publishing.
How to Cite
Copyright (c) 2021 Mohamed E. Attaweel, Haneen Almassry
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright of the articles Published by Almukhtar Journal of Science (MJSc) is retained by the author(s), who grant MJSc a license to publish the article. Authors also grant any third party the right to use the article freely as long as its integrity is maintained and its original authors and cite MJSc as original publisher. Also they accept the article remains published by MJSc website (except in occasion of a retraction of the article).